# SDR SWAA2014041027005

- Difficulty date: April 9, 2014
- Submitted: April 10, 2014
- Operation: Air carrier
- Aircraft: N357SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26594
- Aircraft time: 70,463 hours, 59,263 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bracket
- Part number: 6573719
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING HYD & FIRE EXIT LINES STAND ATTACH BRACKET CRACKED AT GND SPOILER INBD ACTUATOR LOWER ATTACH POINT.  R & R BRACKET IAW SRM.
